Join the 'Afinitor' group to help and get support from people like you.
We found 24 questions associated with the 'Afinitor' topic.
Posted 22 Apr 2015 by Connie4077 • 1 answer
My mouth is very painful in spite of the prescribed mouthwash.
Posted 15 Feb 2015 by Ironman5959 • 1 answer
Almost every food I eat tastes bad, looking for something that I don't have to force myself to eat.
Posted 4 Jan 2015 by R Louise • 1 answer
Hi, I am a stage 4 breast cancer warrior and am 4 months into a combo of afinitor/exemestane. I worked through the mouth sores and have embraced some of the other side effects (due to something finally working after 11 years of fighting this) but just last month i started to get stomach pain (not ...
Posted 16 Dec 2014 by mamachow • 1 answer
Our daughter is 15 and just started Afinitor. She has extreme fatigue, upper abdominal pain, headaches (currently a constant given internal pressure from cysts surrounding the tumor within the brain) with increased pain, sore throat, ear ache. I took her to the doctor yesterday to rule out strep or ...
Posted 17 Sep 2014 by rockyroad101 • 1 answer
... month puts her hands in my sisters mouth. Is this safe?
Posted 26 May 2014 by 7475wr • 1 answer
Posted 14 Feb 2014 by doctor75 • 1 answer
My mother is 73 years old with well controlled DM & HT. Metastatic CA breast disease progression has markedly slowed down with Afinitor since 9 monthes. However, this diarrhea is disabeling & caused 15 Kg weight loss. We have tried Smecta (Diosmectite) , kapect (Kaolin-Pectin) ...
Posted 30 Mar 2014 by LarryJ23 • 2 answers
Posted 18 Oct 2013 by harley1999 • 2 answers
I am supposed to start taking this and am very nervous regarding side effects.
Posted 5 Aug 2013 by somebeach64 • 1 answer
Grapefruit or grapefruit juice, is one, are there any others??? Can my husband have garlic??? When he was on Sutent he could not have garlic because it caused bleeding, so can he have it on Afinitor??
Posted 26 May 2013 by Sandra Key • 3 answers
This is a new cancer drug for me and swelling is the only side effect I have had in the two weeks of taking this med. Should I stop taking until my doctor gets back into town?
Posted 9 Mar 2013 by joy okay • 1 answer
I heard the Novitis knows this, but too costly to put a coating on tablet.
Ask a Question
Related Condition Support Groups
Afinitor Patient Information at Drugs.com
- Afinitor Information for Consumers
- Afinitor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Afinitor (detailed)